# SDR VTZA990088

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: False Warning
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7822 - SGF-ORD - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO CARGO SMOKE WARNING LIGHT ILLUMINATED.  CREW BLEW FIRE EXTINGUISHERS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FERRIED AIRCRAFT TO IAD AND REMOVED AND REPLACED SMOKE DETECTOR AND FIRE EXTINGUISHERS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
